`a`
Related Articles
1

Asymptotic stability of Webster-Lokshin equation

Mathematical Control and Related Fields  Volume 4, Issue 4, Pages : 481 - 500, 2014

Denis Matignon - (email), Christophe Prieur - (email)

 Abstract       References       Full Text      Related Articles

2

Fractional variational principle of Herglotz

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2367 - 2381, 2014

Ricardo Almeida - (email), Agnieszka B. Malinowska - (email)

 Abstract       References       Full Text      Related Articles

3

Generalized fractional isoperimetric problem of several variables

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 8, Pages : 2617 - 2629, 2014

Tatiana Odzijewicz - (email)

 Abstract       References       Full Text      Related Articles

4

On numerical approximation of the Hamilton-Jacobi-transport system arising in high frequency approximations

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 3, Pages : 629 - 650, 2014

Yves Achdou - (email), Fabio Camilli - (email), Lucilla Corrias - (email)

 Abstract       References       Full Text      Related Articles

5

Positive solutions of nonlocal fractional boundary value problems

DCDS Supplements  Volume 2013, Issue special, Pages : 283 - 290, 2013

John R. Graef - (email), Lingju Kong - (email), Qingkai Kong - (email), Min Wang - (email)

 Abstract       References       Full Text      Related Articles      

6

Computation of traveling wave fronts for a nonlinear diffusion-advection model

Mathematical Biosciences and Engineering  Volume 6, Issue 1, Pages : 83 - 91, 2008

M. B. A. Mansour - (email)

 Abstract       Full Text      Related Articles

7

Numerical approximation of a parabolic problem with a nonlinear boundary condition

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 497 - 506, 1998

R.G. Duran - (email), J.I. Etcheverry - (email), J.D. Rossi - (email)

 Abstract       Full Text      Related Articles